You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on the Asymptotic Covariance in Fama-MacBeth Regression
Ravi Jagannathan and Zhenyu Wang
The Journal of Finance
Vol. 53, No. 2 (Apr., 1998), pp. 799-801
Stable URL: http://www.jstor.org/stable/117372
Page Count: 3